# SDR RAIA950820

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 6FS11551
- Condition: Not Secure
- Location: Cargo Door
- Part time: 185 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7073 - CARGO DOOR LIGHT ILLUMINATED.  MAINTENANCE CYCLED CARGO DOOR HANDLE.  OPERATION OF SYSTEM CHECK OK.  ACFT TT, 185.0.  (X)
